Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Forehead skin got black after removing sticker. How to remove the black pigmentation?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 11917 Questions
I had a sticker on my forehead and i removed it. After removal the area on my forehead has got a black XXXXXXX and its looking odd. Please help me to understand how to remove the black XXXXXXX
Posted Thu, 25 Oct 2012 in Skin Hair and Nails
Answered by Dr. Michelle Gibson James 2 hours later
Hi, thanks for using healthcare magic

The darkening of the area below the sticker is likely due to an inflammatory reaction in your skin to the sticker. It is called post inflammatory hyperpigmentation.
This can result from a number of conditions including any mechanical stress or mild trauma to the skin.

It is treated by :(1) the use of daily sunscreen (with a sunscreen protection factor of 15 or greater) - to prevent further pigmentation
(2)a variety of topical creams are used including topical steroid creams, hydroquinone and tretinoin cream.Success can be acheived with only one of these agents but in many persons a combination of creams is required

You may want to consider visiting your doctor to let him or her see the area involved. Most of the creams require a prescription.

I hope this helps,feel free to ask any other questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor